# SDR SWAA000087

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6566207
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  APU FIRE LIGHT ILLUMINATED JUST AFTER TAKEOFF.  PULLED FIRE HANDLE AND DISCHARGED FIRE BOTTLE.  INSPECTED APU.  NO INDICATION OF FIRE FOUND.  DEFERRED APU.
